English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Liouville and Carathéodory coverings in Riemannian and complex geometry

Lin, V. Y., & Zaidenberg, M. (1998). Liouville and Carathéodory coverings in Riemannian and complex geometry. In Voronezh Winter Mathematical Schools (pp. 111-130). Providence/RI: American Mathematical Society.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-3492-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-3493-B
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kuchment, P., Editor
Lin, V., Editor
Lin, Vladimir Ya.1, Author              
Zaidenberg, Mikhail1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 136857
Other: 28944
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Voronezh Winter Mathematical Schools
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Providence/RI : American Mathematical Society
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 111 - 130 Identifier: -